MAUDE Adverse Event Report: JAN MAO INDUSTRIES CO., LTD. DRIVE; ROLLATOR

JAN MAO INDUSTRIES CO., LTD. DRIVE; ROLLATOR
Model Number 10243
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a rollator.This report is being tendered in an overabundance of caution in response to an mdr regression analysis.The end-user was sitting in the driveway on the unit when the entire left side reportedly collapsed.He fell,hitting his head on the blacktop.The device was returned for evaluation.The item # 10243 cleverlite walker was returned under rma # (b)(4) due to the leg bending.The unit shows signs of normal wear and multiple components have rust on it.The brakes and the folding hinge function correctly.Possible root cause for this failure was that the user was sitting on a level surface causing an unbalanced load on the legs.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
JAN MAO INDUSTRIES CO., LTD.
pingguo county industrial zone
baise city guangxi,
53140 0
CH  531400
MDR Report Key10103485
Report Number2438477-2018-00066
Device Sequence Number11646753
Product Code ITJ
UDI-Device Identifier00822383138107
UDI-Public822383138107
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2020
Report Date (Section F) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Model Number10243
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/03/2018
Device Age18 MO
Event Location Hospital
Date Report to Manufacturer06/02/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight118
Date Report Sent to FDA05/29/2020